Clinical TMS Society, Inc.
4747 N. First Street, Suite 140
Fresno, CA 93726
(845) 392-3238 • (559) 227-1463


 

PULSES Certificate Workshop - London, UK

We are excited to introduce PULSES: An Introduction to Transcranial Magnetic Stimulation (TMS) therapy for psychiatric conditions is going international in 2018.

This two (2) day training certificate seminar is designed for new and interested TMS providers, researchers and technicians and includes hands-on training with TMS partner devices.

Attendees will learn about:

  • Neuromodulation: Evolution of rTMS into Psychiatry
  • Clinical Efficacy of rTMS for Depression
  • Practical Administration of rTMS for Depressed Patients
  • Promising Indications Apart From Depression
  • Role of rTMS within NHS and Private Practice
  • Specific TMS Devices during the Hands on Device Training which includes education on application of protocols with devices, and practical education with finding treatment location using methods discussed in lectures

Attendees will also have the ability to participate in an interactive Q&A Panel with Pulses faculty. Those who pass the test are awarded a certificate of completion.

Also Includes:

  • Special Guest: TMS Pioneer Anthony Barker, PhD, FIET, FIPEM
  • 4 hours Hands on Device Training
  • Question and Answer Session with Faculty Experts

CLICK HERE TO REGISTER

Faculty Includes:

Mohamed Abdelghani, MBBCh, MSc, MRCPsych
Michelle Cochran, MD, Consultant Psychiatrist
Mark George, MD, Consultant Psychiatrist
Richard "Rick" Pitch, MD, Consultant Psychiatrist
Linda Carpenter, MD, Consultant Psychiatrist
Kim Cress, MD, Consultant Psychiatrist
Suzanne Kerns, MD, Consultant Psychiatrist

Device Companies Participating in Hand-On Training:

Brainsway

MagVenture

Date / Time: 10th of February & 11th of February, 2018 | 8:00 to 17:00 (GMT)

Location: Chandos House, 2 Queen Anne Street, London, W1G 9LQ

Registration Fees:

Participant Type

Early Bird Registration

(Register by Jan. 8, 2018)

General Registration

(After Jan. 8, 2018)

Member Non-member Member Non-member
Prescribing clinicians: MD's and some PhD's. £900 £1,000 £1,250 £1,350
Non-prescribing clinicians: Medical assistants, nurses, technicians, medical students/junior doctors and researchers. £700 £750 £950 £1,000
Business Attendee: Other interested parties. business executives, advertisers, vendors, etc. £1,800 £2,000 £2,300 £2,500

* Check back often as we provide schedule updates and information on faculty

SATURDAY, FEBRUARY 10, 2018

8:00am - 8:45am REGISTRATION OPENS – BREAKFAST
8:45am - 9:00am Introduction & Review of Schedule
Presented by: Suzanne Kerns, MD
9:00am - 9:45am
45 Minutes
Neuromodulation: Evolution of rTMS into Psychiatry
Presented by: Linda Carpenter, MD
9:45am - 10:30am
45 Minutes
Clinical Efficacy of rTMS in Depression
Presented by: Richard "Rick" Pitch, MD
10:30am - 10:45am BREAK
10:45am - 11:30am
45 Minutes
Practical Administration or rTMS for Depressed Patients - Part I
Presented by: Kim Cress, MD
11:30am - 12:15pm
45 Minutes
Practical Administration or rTMS for Depressed Patients - Part II
Presented by: Michelle Cochran, MD
12:15pm - 12:30pm BREAK – LUNCH
12:30pm - 13:15pm
45 Minutes
Practical Administration or rTMS for Depressed Patients - Part III
Presented by: Suzanne Kerns, MD
13:15pm - 14:00pm
45 Minutes
Promising Indications Apart From Depression
Presented by: Mark George, MD
14:00pm - 14:15pm BREAK
14:15pm - 15:15pm
60 Minutes
Role of rTMS within NHS and Private Practice
Presented by: Mohamed Abdelghani, MBBCh, MSc, MRCPsych
15:15pm - 17:00pm Cocktails & Appetizers with the Faculty



SUNDAY, FEBRUARY 11, 2018

8:00am - 9:00am BREAKFAST & Review of Test Results (Panel of TMS Experts)
9:00am - 10:30am
90 Minutes
Additional Question & Answer Session with the TMS Experts
Presented by:
Linda Carpenter, MD
Richard "Rick" Pitch, MD
Kim Cress, MD
Michelle Cochran, MD
Suzanne Kerns, MD
Mark George, MD
Mohamed Abdelghani, MBBCh, MSc, MRCPsych
10:30am - 11:45am
75 Minutes
SESSION ONE – Hands on Device Training & Questions with TMS devices, education on application of protocols with devices, and practical education with finding treatment location using methods discussed in lectures
Presented by:
Linda Carpenter, MD
Richard "Rick" Pitch, MD
Kim Cress, MD
Michelle Cochran, MD
Suzanne Kerns, MD
Mark George, MD
Mohamed Abdelghani, MBBCh, MSc, MRCPsych
11:45am - 12:15pm LUNCH BREAK – Experts at each table
12:15pm - 13:30pm
75 Minutes
SESSION TWO – Hands on Device Training & Questions with TMS devices, education on application of protocols with devices, and practical education with finding treatment location using methods discussed in lectures
Presented by:
Linda Carpenter, MD
Richard "Rick" Pitch, MD
Kim Cress, MD
Michelle Cochran, MD
Suzanne Kerns, MD
Mark George, MD
Mohamed Abdelghani, MBBCh, MSc, MRCPsych
13:30pm - 13:45pm BREAK
13:45pm - 15:00pm
75 Minutes
SESSION THREE – Hands on Device Training & Questions with TMS devices, education on application of protocols with devices, and practical education with finding treatment location using methods discussed in lectures
Presented by:
Linda Carpenter, MD
Richard "Rick" Pitch, MD
Kim Cress, MD
Michelle Cochran, MD
Suzanne Kerns, MD
Mark George, MD
Mohamed Abdelghani, MBBCh, MSc, MRCPsych
15:00pm - 15:30pm Closing Discussion – Award Certificates

Chandos House is a Grade I listed Georgian townhouse, built by the Adam family between 1769 and 1771. The house is located in the heart of London's medical quarter and is just a five minute walk from the Oxford Circus and Bond Street tube stations.

Over the years Chandos House has been a private residence to various Dukes, Barons and Counts, an Austrian Embassy, an events venue and went through a period of disrepair in the 20th century.

Today the house offers 6 principal function rooms, each with their own unique character and ambience, as well as a charming outdoor walled Garden Terrace.

Chandos House is operated by the Royal Society of Medicine.

Getting to Chandos House

Chandos House is in central London and within easy walking distance of three Underground stations. The closest of these is Oxford Circus.

Travel to Chandos House by Underground

Oxford Circus (Victoria, Bakerloo, Central lines) 4 minute walk

Bond Street (Central, Jubilee lines) 5 minute walk

Great Portland Street (Hammersmith & City, Circle lines) 15 minute walk

By Air

Gatwick Airport

The Gatwick Express runs every 15 minutes, non-stop to Victoria Station and takes just 30 minutes. From there it's two stops on the Northbound Victoria line to Oxford Circus.

London Heathrow Airport

The Heathrow Express runs every 15 minutes to Paddington Station and takes just 15 minutes. From there, it's four stops on the Southbound Bakerloo line to Oxford Circus.

London Stansted Airport

Take the Stansted Express to Liverpool Street Station, then six stops on the Westbound Central line to Oxford Circus.

London City Airport

Take the DLR to Bank, then five stops on the Westbound Central line to Oxford Circus.

London Luton Airport

Trains to London St Pancras take around 20 to 25 minutes. From there it's three stops on the Soutbound Victoria Line to Oxford Circus.

For further information about travelling in London visit the Transport for London website.

Hotels Near Chandos House

There are a variety of hotels within a couple of blocks from Chandos House. We have arranged a discounted rate at The Langham London from GBP 348 per night including VAT & additional fees. Reservations can be made use the link below or calling the hotel directly and mentioning the Clinical TMS Society PULSES Workshop. This discounted rate is available through 26th December 2017.

Venue Distance to CH Phone Direct link to book online
The Langham 120 meters +44 20 7973 7503 Click Here
Venue Distance to CH Phone Hotel Website
The Marylebone 320 meters +44 20 7486 6600 Click Here
Saint Georges Hotel 320 meters +44 20 7580 0111 Click Here